# SDR WVER092820150001

- Difficulty date: September 28, 2015
- Submitted: September 28, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 30,488 hours, 24,655 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Part time: 30,488 hours, 24,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD VERTICAL STABILIZER DRAG ANGLE IS CRACKED APPROXIMATELY 2.5" LONG.
